# SDR SWAA2021031547541

- Difficulty date: February 8, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HATCH (R/H AFT ?) HAS LOOSE HARDWARE FLOATING AROUND INSDIE WINDOW REVEAL (METAL CLIPS) / REMOVED CLIPS PER M/M 52-22-51
